Solutions of semilinear wave equation via stochastic cascades

Yury Bakhtin, Carl Mueller

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)425-431
JournalCommunications on Stochastic Analysis
Volume4
Issue number3
StatePublished - 2010

Cite this

Solutions of semilinear wave equation via stochastic cascades. / Bakhtin, Yury; Mueller, Carl.

In: Communications on Stochastic Analysis, Vol. 4, No. 3, 2010, p. 425-431.

Research output: Contribution to journalArticle

@article{47813c7261364b8c9d33658fc6027ca9,
title = "Solutions of semilinear wave equation via stochastic cascades",
author = "Yury Bakhtin and Carl Mueller",
year = "2010",
language = "English (US)",
volume = "4",
pages = "425--431",
journal = "Communications on Stochastic Analysis",
number = "3",

}

TY - JOUR

T1 - Solutions of semilinear wave equation via stochastic cascades

AU - Bakhtin, Yury

AU - Mueller, Carl

PY - 2010

Y1 - 2010

M3 - Article

VL - 4

SP - 425

EP - 431

JO - Communications on Stochastic Analysis

JF - Communications on Stochastic Analysis

IS - 3

ER -